MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558920
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of rx tunnel detached.Imdrf impact code f2301 is being used to capture the reportable event of additional device required: extraction balloon and forceps.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in the pancreas during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stenosis performed on (b)(6) 2025.During the procedure, after the dilation, the physician noticed that the black sheath present on a portion of the catheter remained inside the patient, specifically within the wirsung duct.It was reported that the detached piece inside the patient was retrieved using an extraction balloon and a grasping forceps.The procedure was completed with the original device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2 (correction): block b5 and h6 has been updated based on information reviewed on december 17, 2025.Block h6: imdrf device code a0501 captures the reportable event of rx tunnel detached.Imdrf impact code f2301 is being used to capture the reportable event of additional device.Required: extraction balloon and forceps.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in the pancreas during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stenosis performed on (b)(6) 2025.During the procedure, after the dilation, the physician noticed that the black sheath present on a portion of the catheter remained inside the patient, specifically within the wirsung duct.It was reported that the detached piece inside the patient was retrieved using an extraction balloon and a grasping forceps.The procedure was completed with the original device.There were no patient complications reported as a result of this event.*** correction*** note: it was reported that the device was used in the pancreas however, according to the ifu: the cre rx biliary balloon dilatation catheters are indicated for use in adults for endoscopic dilatation of the sphincter of oddi with or without prior sphincterotomy.The cre rx biliary balloon dilatation catheters may be used for injection of contrast medium for fluoroscopic visualization of the bile ducts.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23473152
Report Number3005099803-2025-05830
Device Sequence Number10237386
Product Code FGE
UDI-Device Identifier08714729965473
UDI-Public(01)08714729965473(17)270815(10)34643309
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558920
Device Catalogue NumberM00558920
Device Lot Number0034643309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/13/2026
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown